Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 23, Number 105

All articles in this issue are freely accessible.

Uniform asymptotic solution of second order linear differential equations without turning varieties
Gilbert Stengle.
Math. Comp. 23 (1969), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247197
A nonlinear alternating direction method
R. B. Kellogg.
Math. Comp. 23 (1969), 23-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238507
Numerical solution of the Dirichlet problem for systems of circular conductors between parallel ground lines
David W. Kammler.
Math. Comp. 23 (1969), 29-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238502
Generalized finite-difference schemes
Blair Swartz and Burton Wendroff.
Math. Comp. 23 (1969), 37-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239768
Expansions for Coulomb wave functions
J. Boersma.
Math. Comp. 23 (1969), 51-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237836
On the series expansion method for computing incomplete elliptic integrals of the first and second kinds
H. Van de Vel.
Math. Comp. 23 (1969), 61-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239732
Further asymptotic expansions for the error functional
B. W. Ninham and J. N. Lyness.
Math. Comp. 23 (1969), 71-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242351
A new approximation for the chi-square integral
H. L. Gray, R. W. Thompson and G. V. McWilliams.
Math. Comp. 23 (1969), 85-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238470
Summation of series of positive terms by condensation transformations.
James W. Daniel.
Math. Comp. 23 (1969), 91-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238462
The double points of Mathieu’s differential equation
G. Blanch and D. S. Clemm.
Math. Comp. 23 (1969), 97-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239727
On the condition of a matrix arising in the numerical inversion of the Laplace transform
Walter Gautschi.
Math. Comp. 23 (1969), 109-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239729
A simple set of test matrices for eigenvalue programs
C. W. Gear.
Math. Comp. 23 (1969), 119-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238477
Reduction of functions of some partitioned matrices
Victor Lovass-Nagy and David L. Powers.
Math. Comp. 23 (1969), 127-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238480
Computation of isomorphism classes of $p$-groups
Rodney James and John Cannon.
Math. Comp. 23 (1969), 135-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238953
On the lattice constant for $\vert x^{3}+y^{3}+z^{3}\vert≦1$
W. G. Spohn.
Math. Comp. 23 (1969), 141-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241366
On Gauss’s class number problems
Daniel Shanks.
Math. Comp. 23 (1969), 151-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262204
On a theorem of Piatetsky-Shapiro and approximation of multiple integrals
Seymour Haber and Charles F. Osgood.
Math. Comp. 23 (1969), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239758
On the solid-packing constant for circles
Z. A. Melzak.
Math. Comp. 23 (1969), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244866
Some extensions of Legendre quadrature
A. C. R. Newbery.
Math. Comp. 23 (1969), 173-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238492
Remarks on the iterative solution of the Neumann problem on a rectangle by successive line over-relaxation
Fred W. Dorr.
Math. Comp. 23 (1969), 177-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239771
Iterates of a number-theoretic function
Mohan Lal.
Math. Comp. 23 (1969), 181-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242765
Computer investigation of Landau’s theorem
P. S. Chiang.
Math. Comp. 23 (1969), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241611
The explicit inverses of two commonly occurring matrices
D. Kershaw.
Math. Comp. 23 (1969), 189-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238478
Extremal properties of balanced tri-diagonal matrices
Peter A. Businger.
Math. Comp. 23 (1969), 193-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238476
Computing multiplicative inverses in $GF(p)$
George E. Collins.
Math. Comp. 23 (1969), 197-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242345
On designs of maximal $(+1,-1)$-matrices of order $n≡2(mod 4)$. II
C. H. Yang.
Math. Comp. 23 (1969), 201-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239748
Reviews and Descriptions of Tables and Books
Math. Comp. 23 (1969), 207-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 23 (1969), 217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 23 (1969), 219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “Solutions of the Diophantine equations $x^{2} + y^{2} = l^{2}$, $y^{2} + z^{2} = m^{2}$, $z^{2} + x^{2} = n^{2}$” (Math. Comp. 20 (1966), 144–147) by M. Lal and W. J. Blundon
D. Shanks.
Math. Comp. 23 (1969), 219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400637
Corrigenda: “Evaluation of $I_{n}(b)=2𝜋^{-1}∫^{∞}_{0}(sin x/x)^{n} cos (bx)dx$ and of similar integrals” (Math. Comp. 20 (1966), 330–332) by Rory Thompson
W. Russell and Mohan Lal.
Math. Comp. 23 (1969), 219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400666